Day 1: February 22, 2021 

The two days are organized broadly about three length scales: small (molecules and cells), medium (human scale: your own physiology to the city or town where you work), and large (animal/human populations, from national to global). Our sessions open with “End-to-End,” aiming to provide examples for predicting and controlling phenomena across multiple scales. Click here for Day 2 details. 

Questions during Day 1? Please reach out to Alexander Rodriguez, Pulak Agarwal, and Goli Yamini.

 

10:00 a.m. - 5:30 p.m. EST

10:00 a.m.

Opening Remarks

Sethuraman Panchanathan, NSF Director

10:10 a.m.

Welcome Statement

Mitra Basu, NSF

10:15 a.m.

Technical Background

Symposium Chairs

10:35 a.m.

Workshop Agenda, Structure and Processes 

Support Team 

 

                         Session 1, End-to-End Theme

              Chairs: B. Aditya Prakash and Krista Wigginton

10:45 a.m. 

11:05 a.m. 

11:15 a.m. 

Madhav Marathe, UVA, Plenary Talk -slides

Debra Peters, USDA, Presentation -slides

Ruian Ke, LANL, Presentation -slides

11:25 a.m. 

Panel and Q&A

11:45 a.m. 

Break [10 minutes] 

11:55 a.m. 

Breakout Sessions 

12:55 p.m.

Break [10 minutes] 

1:05 p.m. 

Report Outcomes

1:25 p.m. 

Lunch break [1 hour] 

 

                 Session 2, Molecular Level Theme

                      Chairs: John Yin and Paul Torrens

2:25 p.m. 

2:45 p.m. 

2:55 p.m. 

Paul Turner, Yale, Plenary Talk -slides 

Marc Riedel, UMN, Presentation -slides

David Van Valen, Caltech, Presentation -slides

3:05 p.m. 

Panel and Q&A 

3:25 p.m. 

Break [10 minutes] 

3:35 p.m. 

Breakout Sessions

4:35 p.m. 

Break [10 minutes] 

4:45 p.m. 

Report Outcomes

5:05 p.m. 

Closing Discussion

Symposium Chairs